# SDR AALA202502108992

- Difficulty date: December 3, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND AT BEAM LAYER POSITION 5 ZONE 1, RADIUS BACK SIDE OF THE SPAR VERTICAL STRINGER FR 36. CRACK LENGT H= 0.367 INCH APPROX. ACCOMPLISHED PERMANENT REPAIR LOCATED BEAM LAYER POSITION 5 ZONE 1 RADIUS BACK SIDE OF SPAR  VERTICAL STRINGER FR 36 IAW EA 360230.
